# SDR DLM88050132

- Difficulty date: February 25, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 45,867 hours, 36,474 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Gearbox
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM NOSE DOWN WOULD NOT WORK ON CLIMBOUT.  ALT TRIM FUNCTIONED PROPERLY.  REPLACED GEARBOX AND TRIM MOTORS.
